# SDR UIEA2018061601165

- Difficulty date: June 16, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 84,231 hours, 17,800 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132109
- Part serial: 8368
- Condition: Failed
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT WEATHER RADAR FAIL. REMOVED AND REPLACED LEFT WEATHER RADAR TRANSCEIVER IAW AMM 34-43-01-404-005, OPS CHECK GOOD.
